This is the latest version of this eprint.
Gambino, N orcid.org/0000-0002-4257-3590, Sattler, C and Szumilo, K (2022) The constructive Kan-Quillen model structure: two new proofs. The Quarterly Journal of Mathematics, 73 (4). pp. 1307-1373. ISSN 0033-5606
Abstract
We present two new proofs of Simon Henry’s result that the category of simplicial sets admits a constructive counterpart of the classical Kan–Quillen model structure. Our proofs are entirely self-contained and avoid complex combinatorial arguments on anodyne extensions. We also give new constructive proofs of the left and right properness of the model structure.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © The Author(s) 2022. Published by Oxford University Press. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (https://creativecommons.org/licenses/by/4.0/), which permits unrestricted reuse, distribution, and reproduction in any medium, provided the original work is properly cited. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 29 Nov 2021 13:40 |
Last Modified: | 30 Oct 2024 15:15 |
Status: | Published |
Publisher: | Oxford University Press |
Identification Number: | 10.1093/qmath/haab057 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:180710 |
Available Versions of this Item
-
The constructive Kan-Quillen model structure: two new proofs. (deposited 30 Oct 2024 15:15)
- The constructive Kan-Quillen model structure: two new proofs. (deposited 29 Nov 2021 13:40) [Currently Displayed]